It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-09-2003, 04:16 PM   #1
Senior Veteran
 
Join Date: Mar 2003
Posts: 1,019
Janik HB User
Post Ovarian cysts

I've had them several times, and always got rid of them with progyluton. Last time I used bcp, which were very effective too, but one month after I stopped taking them the cysts came back. My doctor is not concerned about the issue, but I am. He put me back on bcp's, but I wonder if it's going to happen again, getting the cysts back as soon as I stop the pill. Has this happened to anyone?

 
Old 08-10-2003, 11:02 AM   #2
Senior Veteran
 
Join Date: Mar 2003
Posts: 1,019
Janik HB User
Post

I just bumped this up hoping someone might reply.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Ovarian Cysts - Raging Hormones? mimimiami Hormone Problems 17 06-25-2012 08:42 PM
Ovarian cyst - just plain worried mimi1234 Women's Health 22 01-11-2011 03:41 PM
Complex Ovarian Cyst- scared and confused nervouswife Cancer: Cervical & Ovarian 7 07-24-2010 02:08 PM
symptoms of ovarian cysts mich36 Women's Health 7 02-07-2009 07:51 AM
Complex ovarian cysts Toni42506 Cancer: Cervical & Ovarian 2 09-06-2008 01:06 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!